# SDR CALA9800881

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83071
- Make and model: Doug DC-10-30
- Aircraft serial: 48293
- System (JASC): 2560 · Emergency Equipment
- Part: Batteries
- Condition: Discharged
- Location: Megaphone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT MEGAPHONE INOPERATIVE.  THE MEGAPHONE BATTERIES WERE REPLACED AND OPERATION CHECKED GOOD IAW MM 25-60-00.
